# SDR AU990756

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C58
- Condition: Cracked
- Location: Propeller
- Component: Mcauly, D2A34C58NO
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN TWO AREAS IN NR 2 BLADE SOCKET EXTENDING ACROSS ALL THREADS BETWEEN THE 5 O'CLOCK AND 7 O'CLOCK POSITIONS.
